Semiparametric efficiency, distribution-freeness and invariance

M. Hallin, B.J.M. Werker

Research output: Contribution to journalArticleScientificpeer-review

260 Downloads (Pure)
Original languageEnglish
Pages (from-to)137-165
Number of pages28
JournalBernoulli
Volume9
Issue number1
Publication statusPublished - 2003

Cite this

@article{fe20db00786a4261999962cb372917d1,
title = "Semiparametric efficiency, distribution-freeness and invariance",
author = "M. Hallin and B.J.M. Werker",
note = "Pagination: 28",
year = "2003",
language = "English",
volume = "9",
pages = "137--165",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute",
number = "1",

}

Semiparametric efficiency, distribution-freeness and invariance. / Hallin, M.; Werker, B.J.M.

In: Bernoulli, Vol. 9, No. 1, 2003, p. 137-165.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Semiparametric efficiency, distribution-freeness and invariance

AU - Hallin, M.

AU - Werker, B.J.M.

N1 - Pagination: 28

PY - 2003

Y1 - 2003

M3 - Article

VL - 9

SP - 137

EP - 165

JO - Bernoulli

JF - Bernoulli

SN - 1350-7265

IS - 1

ER -